# SDR C1HA200684003

- Difficulty date: September 26, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N684CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22491
- Aircraft time: 61,750 hours, 33,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 9002
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency overhead light aft of FWD liferafts INOP.Removed and replaced battery pack.
